Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Tegretol for seizures. Have dandruff. Any help?

Hi my 18 year old daughter is an epileptic caused from bacterial menegititis as a baby. She is not controlled and the specialist are having difficulty getting the right medication . At the moment she is on 1200mg a day of CR Tegretol CR and 20mg of frisium , (she still has break thru seizures every week). Her mood swings are so bad and she gets very angry a lot of the time, she gets confused and has a lot of memory loss . At the moment she is having terrible trouble with dandruff especially at the front of her head. I m not sure if it could be a bit of dermitis. Any help would be much appreciated.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
She is on two good medications and still her seizures are not controlled, so additional medications have to be given. The anger outbursts and memory problems are seen in patients with uncontrolled epilepsy patients. Sometimes changing over to other antiepileptic agent helps. if it is too much then a psychiatry opinion will be required. They may be able to prescribe medications which can calm her down. For dandruff show her to a dematologist. It is in fact a form of dermatitis.
Good luck.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor